# SDR SWAA090652

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 54,501 hours, 53,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount Bracket
- Part number: 6557463
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R2 DOOR EMERGENCY EVACUATION SLIDE MOUNT BRACKETS CRACKED.  REMOVED AND REPLACED BRACKET PER SRM.
